Solution of Time-Fractional Third-Order Partial Differential Equations of One and Higher Dimensions

Safdar Ali, Fozia Hanif, Muhammad Ilyas, Rehan Shams, Muhammad Rehan, Syed Inayatullah


The purpose of this study is to develop the third order time fractional partial differential equations (PDEs) in one and higher dimensions, by taking Laplace Adomian decomposition method (LADM) and q-homotopy analysis transform method (q-HATM). To define fractional derivative, the Caputo operator is used for both fractional and integer orders. The solutions are obtained in the form of series. To understand the procedure of the suggested procedure, three numerical examples are taken. The graphs are plotted for the proposed solution at different values of fractional order ???? which is 0< ???? ≤ 1. Both proposed methods are implemented by using (LADM) and (q-HATM) showing that the proposed technique is found to be better and accurate instrument for solving linear and non-linear time fractional PDEs. The Novelty of the proposed study is that the provided solution for fractional order partial differential equations has never been attempted for third order, this means that the provided solution can solve the third order and could be generalized for the higher order also.

Full Text:



Oldham, K.B. and Spanier, J., The Fractional Calculus, Academic Press, New York, 1974.

Podlubny, I, 1999 Fractional differential equations, Academic Press, New York

Caputo, M. and Dissipazione, E., 1969. Bologna.

Hilfer R. Applications of fractional calculus in physics, Singapore: word scientific company, 2000.

Kilas Anatoly A, Srivastava HM, Trujillo Juan J. Theory and applications of fractional differential equations. North-Holland: Jan Van Mill, 2006.

Yousef, H. M.; Ismail, A. M. Application of the Laplace Adomian decomposition method for solution system of delay differential equations with initial value problem. Aip Conf, Proc. 2018, 1974, 020038.

G. Adomian G., 1992. A review of the decomposition method and some recent results for nonlinear equation, Mathematical and computer Modelling, 13(7), pp. 17-43.

Shah, R.; Khan, H.; Arif, M.; Kumam, P., 2019. Application of LADM for the Analytical Solution of Third Order Dispersive Fractional Partial Differential Equations. Entropy, 21(1), pp. 335.

Mohamed, M. Z.; Elzaki, T. M., 2018. Comparison between the Laplace decomposition method and Adomian decomposition in Time Space Fractional Nonlinear Fractional Differential Equations, Appl. Math., 9(1), 448-458.

Silva, F.; Moreira, D.; Moret, M., 2018. Conformable Laplace Transform of Fractional Differential Equations. Axioms, 10(5), pp. 7-55.

Wazwaz, A. M., 2003. An analytic study on the third order dispersive partial differential equations. Appl. Math. Comput., 142(1), pp. 511-520.

Podlubny, I. Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to methods of Their Solution and a some of Their Applications; Elsevier: Academic Press: San Diego, CA, USA, Vol. 198, 1998.

D. Kumar, J. Singh, S. Kumar, Analytic and approximated solutions of space-time fractional telegraph equations Via Laplace transform, Walailak J. Sci. & Tech., Vol. 11, No. 8, pp.711-728, (2014).

S. J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems, (Ph. D) thesis, Shanghai Jiao Tong University, 1992.

S. J. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, CRC. Press, Chapman and Hall, Boca Raton, 2003.

Yildirim A., 2010. He’s homotopy perturbation method for solving the space-and time- fractional telegraph equations, Int. J. Comput. Math., 89(13), pp. 2998-3006.

Liao S. J., 2004. on the homotopy analysis method for nonlinear problems, Appl. Math. Comput., 147, pp. 499-513.

Iyiola O. S., 2013. q- Homotopy Analysis Method and Application to Fingero-Imbibition phenomena in double phase flow through porous media, Asian Journal of Current Engineering and Maths 2, 34(2) pp. 283-286.

Prakash A., Kaur H., 2018. q-homotopy analysis transform method for space and time-fractional KdV-Burgers equation, Nonlinear Sci. Lett. A, 9(1), pp. 44-61.

Das, S.; Gupta, P.K. 2019. Homotopy analysis method for solving fractional hyperbolic partial differential equations. Int. J. Computer Math. 2011, 88, 578–588.

Mollahasani, N.; Moghadam, M.M.M.; Afrooz, K., 2016. A new treatment based on hybrid functions to the solution of telegraph equations of fractional order. Appl. Math. Model., 40, 2804–2814.

Dehghan, M.; Shokri, A., 2008. A numerical method for solving the hyperbolic telegraph equation. Numerical Methods Partial. Differ. Equations: Int. J., 24, 1080–1093.

Saadatmandi, A.; Dehghan, M., 2010, Numerical solution of hyperbolic telegraph equation using the Chebyshev tau method. Numerical. Methods Partial. Differ. Equ.: Int. J., 26, 239–252.

Pirkhedri, A.; Javadi, H.H.S.; Navidi, H.R. Numerical algorithm based on Haar-Sinc collocation method for solving the hyperbolic PDEs. Sci. World J. 2014, 2014, 340752.

Momani, S., 2005. Analytic and approximate solutions of the space-and time-fractional telegraph equations. Appl. Math. Computer, 170, 1126–1134.

Khan, H.; Shah, R.; Baleanu, D., 2019. Arif, M. An Efficient Analytical Technique, for The Solution of Fractional-Order Telegraph Equations. Mathematics, 7, 426-435.

Hashemi, M.S.; Baleanu, D., 2016. Numerical approximation of higher-order time-fractional telegraph equation by using a combination of a geometric approach and method of line. J. Computer Phys., 316, 10–20.

Rawashdeh, M.S.; Maitama, S., 2014. Solving coupled system of nonlinear PDE’s using the natural decomposition method. Int. J. Pure Appl. Math., 92, 757–776. [CrossRef]

Eltayeb, H.; Abdalla, Y.T.; Bachar, I.; Khabir, M.H., 2019. Fractional Telegraph Equation and Its Solution by Natural Transform Decomposition Method. Symmetry, 11(4), 334-342.

Shah, R.; Khan, H.; Kumam, P.; Arif, M.; Baleanu, D., 2019. Natural Transform Decomposition Method for Solving Fractional-Order Partial Differential Equations with Proportional Delay. Mathematics, 7(1), 532-549.

Rawashdeh, M.S.; Maitama, S., 2015. Solving nonlinear ordinary differential equations using the NDM. J. Applied Analysis Computer, 5, 77–88.

Rawashdeh, M.; Maitama, S., 2017. Finding exact solutions of nonlinear PDEs using the natural decomposition method. Math. Methods Appl. Sci., 40(2), 223–236.

Cherif, M.H.; Ziane, D.; Belghaba, K., 2018. Fractional natural decomposition method for solving fractional system of nonlinear equations of unsteady flow of a polytropic gas. Nonlinear Stud., 25(1), 753–764.

Abdel-Rady, A.S.; Rida, S.Z.; Arafa, A.A.M.; Abedl-Rahim, H.R. Natural transform for solving fractional models. J. Appl. Math. Phys. 2015, 3, 1633.

Khan, H.; Shah, R.; Kumam, P.; Arif, M., 2019. Analytical Solutions of Fractional-Order Heat and Wave Equations by the Natural Transform Decomposition Method. Entropy, 21, 597-611.

Shah, R.; Khan, H.; Mustafa, S.; Kumam, P.; Arif, M., 2019, Analytical Solutions of Fractional-Order Diffusion Equations by Natural Transform Decomposition Method. Entropy, 21(1), 557-564.

Hassan k., Rasool S., Kumam P., 2019. An Efficient Analytical Technique for the Solution of Fractional-order Telegraphic Equations Mathematics, 41(1) 7-5.

Veeresha, P. and Prakasha, D.G., 2018. Numerical solution for fractional model of telegraph equation by using q-HATM. arXiv preprint arXiv:1805.03968.



  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.